Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Extension of a theorem of Carleson


Author: Peter L. Duren
Journal: Bull. Amer. Math. Soc. 75 (1969), 143-146
DOI: https://doi.org/10.1090/S0002-9904-1969-12181-6
MathSciNet review: 0241650
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Carleson, An interpolation problem for bounded analytic functions, Amer. J. Math. 80 (1958), 921-930. MR 117349
  • 2. L. Carleson, Interpolations by bounded analytic functions and the corona problem, Ann. of Math. (2) 76 (1962), 547-559. MR 141789
  • 3. G. H. Hardy and J. E. Littlewood, Some properties of fractional integrals. II, Math. Z. 34 (1932), 403-439. MR 1545260
  • 4. L. Hörmander, L (pluri-) subharmonic functions, Math. Scand. 20 (1967), 65-78. MR 234002


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12181-6

American Mathematical Society